CaltechAUTHORS
  A Caltech Library Service

The Algebra A of Functions with Absolutely Convergent Fourier Series, Pseudofunctions and Pseudomeasures

Kechris, Alexander S. and Louveau, Alain (1987) The Algebra A of Functions with Absolutely Convergent Fourier Series, Pseudofunctions and Pseudomeasures. In: Descriptive Set Theory and the Structure of Sets of Uniqueness. London Mathematical Society Lecture Note Series. No.128. Cambridge University Press , Cambridge, pp. 51-79. ISBN 9780521358118. https://resolver.caltech.edu/CaltechAUTHORS:20180810-084749723

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180810-084749723

Abstract

[no abstract]


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1017/CBO9780511758850.005DOIArticle
Additional Information:© 1987 Cambridge University Press.
Series Name:London Mathematical Society Lecture Note Series
Issue or Number:128
Record Number:CaltechAUTHORS:20180810-084749723
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180810-084749723
Official Citation:Kechris, A., & Louveau, A. (1987). THE ALGEBRA A OF FUNCTIONS WITH ABSOLUTELY CONVERGENT FOURIER SERIES, PSEUDOFUNCTIONS AND PSEUDOMEASURES. In Descriptive Set Theory and the Structure of Sets of Uniqueness (London Mathematical Society Lecture Note Series, pp. 51-79). Cambridge: Cambridge University Press. doi:10.1017/CBO9780511758850.005
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88741
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:10 Aug 2018 16:09
Last Modified:03 Oct 2019 20:09

Repository Staff Only: item control page